# SDR DALA2022042002781

- Difficulty date: February 7, 2022
- Submitted: March 15, 2023
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910040522
- Part serial: 00004
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: DENTED AND WAS ALREADY ON MONITOR 2170368 FOR OTHER DENTS / CA: REPAIRED PER OEM CMM 27-50-1, REV. 61 WITH APPLICABLE DELTA SUPPLEMENTAL INFORMATION AND CSVE, REV. 30. & ERA'S 598407-14 REV ORIG. AND 598102-14 REV ORIG. / ****LIMITED RELEASE: CMM 27-50-1 FIG 1 ITEMS 67 THRU 88 TO BE INSTALLED AT A/C*****.
